# SDR LOSA9506

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC514
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: MS3126E12108
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LAX - THE LT ENGINE OIL TEMP GAUGE EXCEEDED RED ARC WHEN SPEED LEVERS BROUGHT TO HIGH.  PRESSURE REMAINED IN GREEN ARC, SHUTDOWN LT ENGINE.  PERFORMED ENGINE RUNUP AND CHECKED THE OIL TEMP INSIDE OF OIL TANK.  CHECKED TEMP TO BE 84 DEGREES CELSIUS.  CLEANED AND RESEATED CANNON PLUG ON LT ENGINE TEMP GAUGE PER MAINTENANCE CONTROL.  POWER RUN BOTH RT AND LT ENGINES AND TEMP GAUGES CHECKED NORMAL.  ACFT RELEASED FOR SERVICE.  (W)
